Variationsrechnung und Integralgleichungen.

Werner Schmeidler

Journal für die reine und angewandte Mathematik (1958)

  • Volume: 200, page 182-189
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Schmeidler, Werner. "Variationsrechnung und Integralgleichungen.." Journal für die reine und angewandte Mathematik 200 (1958): 182-189. <>.

author = {Schmeidler, Werner},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {integral equations, integral transforms},
language = {ger},
pages = {182-189},
title = {Variationsrechnung und Integralgleichungen.},
url = {},
volume = {200},
year = {1958},

AU - Schmeidler, Werner
TI - Variationsrechnung und Integralgleichungen.
JO - Journal für die reine und angewandte Mathematik
PY - 1958
VL - 200
SP - 182
EP - 189
LA - ger
KW - integral equations, integral transforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.